# SDR 99FDEA00206

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766452
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON TOP FLANGE OF FRAME AT BS 660 BETWEEN STRS 23 AND 26R.  *S/D*  REMOVED DAMAGE FROM INNER FLANGE, FABRICATED AND INSTALLED REPAIR PARTS IAW FEDEX EA 7-5310-45287 AND SRM 51-40-2.
